# SDR 08FDEA00765

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611357200
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 424 BR; CHAFED ON THE MATING SURFACES.  CUT OUT DAMAGED AREA OF PANEL 424BR IAW SRM 54-52-51 FIG 203.;    SHEETS 1-3. FABBED REPAIR DOUBLER & SHIM.   INSTALLED BOTH IAW SRM   54-51-51;  FIG 203;  SHEETS 1-3. MINOR REPAIR.
